MathSciNet Relay Station
MathSciNet bibliographic data
MR604278 57R99 (55R99 57R15)
Fintushel, Ronald; Walsh, John J. Singularly fibered homotopy spheres. Indiana Univ. Math. J. 30 (1981), no. 2, 179–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement